# SDR QXEA2016082900559

- Difficulty date: August 29, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 36,428 hours, 38,255 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 697037220
- Condition: Defective
- Location: Nr 1 Propeller
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROP DE-ICE CAUTION LIGHT ILLUMINATED A FEW SECONDS EVERY TIME NR 1 PROP DE-ICE, GREEN LIGHT ILLUMINATED.  RETURNED TO FIELD.  LANDING UNEVENTFUL.  CLEARED FAULTS AND PERFORMED FUNCTIONAL TEST OF THE PROPELLERS DE-ICING SYS IAW AMM 30-61-00-720-801.  FOUND FAULTS OPEN HEAT, OPEN PHASE C, NR 1 PROP.  FOUND NR 1 PROP, NR 3 DE-ICE HARNESS OPEN, REPLACED NR 1 PROP, NR 3 DE-ICE HARNESS WITH NEW FROM STOCK IAW AMM 61-10-06-000-805/ 400-805.  OPS CHECK GOOD.  NO FAULTS IN CDS.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
